Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a high level of thyroglobulin antibodies?

Hello, ive had my right posterior cervical lymph node enlarged for abput four weeks now, Im dizzy amd light headed as well as short of breath often. In february my thyroglobulin amtibodies came back very high, my doctor then saod to recheck in june. Now however im wondering if they are somehow related, i havent had any illness or infections simce early january.
Tue, 13 Oct 2015
Report Abuse
ENT Specialist 's  Response
Hello dear,

I find you have some genuine situation and will try to help you as per my competency.

Thyroglobulin antibodies are raised in a condition called autoimmune thyroiditis ( NO SPECIFIC CAUSE FOR THIS HAS BEEN IDENTIFIED TILL DATE)where the protective mechanism of the body identifies Thyropglobulin in Thyroid tissue as a foreign body and destroy them. Thyroglobulin is essential for production of thyroid hormone and this gradually leads to reduced thyroid hormone in your body for which sooner or later you will need Thyoxin supplementation.

The second issue you are dealing with is the Posterior cervical lymph node for 4 weeks along with dizziness and light headedness. This condition is not associated with the Thyoglobulin antibody level.
But, please don't relax. Lymph node at this position might be associated with some underling cause. The common cause is reactive lymphadenitis, which is perfectly normal and subsides gradually. Other cause may be Tuberculosis or very rarely some underlying malignancy.

In my clinic I advice such patient for a complete ENT check up and also FNAC ( Fine needle aspiration cytology) of the enlarge node.

I hope I could solve your query. Please do not hesitate to clarify your doubt for the same situation.

Thanks for the way you are my life.

Dr Ipsit Panda
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cervical lymphadenopathy


What causes a high level of thyroglobulin antibodies?

Hello dear, I find you have some genuine situation and will try to help you as per my competency. Thyroglobulin antibodies are raised in a condition called autoimmune thyroiditis ( NO SPECIFIC CAUSE FOR THIS HAS BEEN IDENTIFIED TILL DATE)where the protective mechanism of the body identifies Thyropglobulin in Thyroid tissue as a foreign body and destroy them. Thyroglobulin is essential for production of thyroid hormone and this gradually leads to reduced thyroid hormone in your body for which sooner or later you will need Thyoxin supplementation. The second issue you are dealing with is the Posterior cervical lymph node for 4 weeks along with dizziness and light headedness. This condition is not associated with the Thyoglobulin antibody level. But, please don t relax. Lymph node at this position might be associated with some underling cause. The common cause is reactive lymphadenitis, which is perfectly normal and subsides gradually. Other cause may be Tuberculosis or very rarely some underlying malignancy. In my clinic I advice such patient for a complete ENT check up and also FNAC ( Fine needle aspiration cytology) of the enlarge node. I hope I could solve your query. Please do not hesitate to clarify your doubt for the same situation. Thanks for the way you are my life. Dr Ipsit Panda